Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Print: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v76.i6.40
pages 491-509

A NOVEL GENERALIZED LLL ALGORITHM IN LATTICE REDUCTION FOR MIMO SYSTEM

L. Huazhang
Network Technology Research Institute of China Unicom, 9, Shoutinanlu Road, Beijing,100048, China

ABSTRACT

In this paper, we will introduce a novel Generalized LLL algorithm. In Generalized LLL algorithm, size reduction can be arbitrary skipped by setting different value of threshold. Size reduction has a directly connection to algorithmic convergence and complexity. So by means of changing value of threshold, we can easily realize the fast convergence of LLL algorithm. As a direct consequence, according to the simulation results, different value of parameter owns a different rate of convergence. But we use proximity factors to verify that original LLL algorithm still owns the best performance. And the trend of algorithmic complexity in different size of MIMO system is also under analyzed.


Articles with similar content:

PERFORMANCE SIMULATION ON LOW- COMPLEXITY LLL-BASED ALGORITHM FOR MIMO SYSTEM
Telecommunications and Radio Engineering, Vol.77, 2018, issue 14
D. Chunxiao, Y. Fei
Synthesis of Robust Optimal Adaptive Control Systems for Nonstationary Objects under Bounded Disturbances
Journal of Automation and Information Sciences, Vol.36, 2004, issue 3
Vsevolod M. Kuntsevich
On Stochastic Optimal Control of Discrete-time Risk Processes
Journal of Automation and Information Sciences, Vol.46, 2014, issue 10
Bogdan V. Norkin
Controllability and Observability Criteria of Interval Systems while Robust Control Synthesis
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Vladimir N. Shashikhin
Technical Stability Conditions for Controlled Processes with Lumped Parameters
Journal of Automation and Information Sciences, Vol.32, 2000, issue 3
Konstantin S. Matviychuk